Was on depakote for 20 years and gained 100 lbs plus
Good morning; nanajo09; I can not agree more with my good friend masso, What I was going to say before I read his answer is there are very good studies that even eating less but more often like smaller portions and eat like 6 times a day and a well low calories with the proper protein and no junk. just a well balanced diet and take your time don't put pressure on yourself to loose the weight fast to many people try and loos it in 3 to 6 months this is not healthy it just comes back but it you want a real deal for the life and being safe loosing weight slowly. IF it's worth doing it's worth doing right. ALSO remember this time of year it is easier but drink plenty of water like a glass of water even 1/2 hour prior to your meal and drink a glass with your meal. you well enjoy your progress much more and what ever light exercise you can do such as walking around the block. Pay attention to any health restrictions you might have is the most important. Your doctor well be more than happy to be involved doing it without weight loss pills is so much better than any get quick results scams you see on TV. my friend and Don't care what anyone things do this for you and your health don't worry about what you look like now just set a goal and go for it I don't care if it takes 6 months or 2 or 3 years the slower you loose the weight the healthy way the best for you. Have a fantastic day Just be careful. And remind yourself this is weight you have gained over 20 years it's just not safe for you or your loved ones to loose it too fast. Chuck1957
- Depakote Information for Consumers
- Depakote Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depakote (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jan 2014 • 1 answer
Posted 27 Aug 2015 • 0 answers
Posted 1 Apr 2016 • 1 answer
I was put on 2000mg of Depakote ER and 50mg Vyvanse about 4 days ago,I've been on vyvanse before but
Posted 29 Jun 2016 • 0 answers
Depakote ER - I have epilepsy and I know that I get outburst of just getting mad and calm again can?
Posted 14 Sep 2016 • 0 answers